# SDR AALA20140907009

- Difficulty date: September 7, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 10,978 hours, 4,316 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

HORIZONTAL STABILIZER ELEC TRIM INOPERATIVE.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED STAB TRIM ELEC MOTOR.  SYS GND CHECKED NORMAL OPERATION CLOSED.
